# SDR P2EA99186

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT - 588 - RIGHT MAIN INDICATION LIGHT WOULD NOT COME ON AFTER LOWERING GEAR HANDLE ON FINAL.  RAISED GEAR ON GO AROUND.  CHANGED BULBS, LOWERED GEAR AGAIN.  RIGHT MAIN INDICATION NORMAL, THEN LEFT MAIN INDICATION WAS OUT.  CHANGED BULBS IN LEFT MAIN AND ALL INDICATIONS WORKED NORMAL, 3 GREEN.  SIMULATED (TARGETED) EXTENSION AD RETRACTION OF LANDING GEAR PER MM 31-26-0, INDICATION AND AURAL WARNING SYSTEM CHECKS NORMAL.  (M)
